A class of Lorentzian α-Sasakian manifolds

Yildiz A., Turan M., MURATHAN C.

Kyungpook Mathematical Journal, vol.49, no.4, pp.789-799, 2009 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.5666/kmj.2009.49.4.789
  • Title of Journal : Kyungpook Mathematical Journal
  • Page Numbers: pp.789-799


In this study we consider φ-conformally flat, φ-conharmonically flat, φ-projectively flat and φ-concircularly flat Lorentzian α-Sasakian manifolds. In all cases, we get the manifold will be an η-Einstein manifold.